# SDR REXA00012

- Difficulty date: September 2, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N109PX
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT REPORTED THERE WAS SMOKE SMELL THROUGHOUT THE CABIN AND COCKPIT.  AFTER IN-DEPTH VISUAL INSPECTION, THE AIRCRAFT WAS GROUND RUN FOR 20 MINUTES CHECKING NUMEROUS AVIONICS COMPONENTS, RECIRCULATION FANS, AND AIR CONDITIONING COMPONENTS, WITH NO SMOKE OR SMOKE SMELL EVIDENT.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO SUBSEQUENT INCIDENTS IN THE PAST 3 FLIGHT DAYS.  (X)
